In this paper we establish Strichartz type estimates associated with a class of semigroup operators in Rn, which for n = 2 correspond to some 2D water wave models.We also establish a nonlinear scattering result for solutions of the generalized Benney-Luke equation for higher order nonlinearity and small data initial in the energy space.
R. Quintero, José and M. Montes, Alex
"Strichartz Estimates for Some 2D Water Wave Models,"
Applied Mathematics & Information Sciences: Vol. 07:
6, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol07/iss6/6